# SDR SWAA2015121847286

- Difficulty date: December 14, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 27,970 hours, 16,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL CRACKED, BETWEEN STATION 277 & 294 AT FLOOR GALLEY LEVEL, WL 208.  R & R INTERCOSTAL IAW SRM.
